# SDR CA150602002

- Difficulty date: May 6, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Engine: Pwc PW307A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

(CAN) CUSTOMER REPORTED ENG NR 2 FLAMEOUT DURING CRUISE.  NO CAS MSG WAS PRESENT.  ENG NR 2 WAS RESTARTED & ALL PARAMETERS WERE OBSERVED TO BE NORMAL.  ACFT LANDED UNEVENTFULLY.  TROUBLESHOOTING ONGOING.
